# SDR SWAA2021022245958

- Difficulty date: January 31, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 949; LBL 50.92; WL 208; CORROSION ON TOP SIDE OF FLOOR BEAM INTERCOSTAL AROUND AFT CABIN DIVIDER WALL MOUNT BRACKET; MARKED IN BLACK / EVALUATED O/B FLOOR BEAM STA 949 LBL 50.92 WL 208 AS 100% MATERIAL LOSS OUT OF LIMITS. VERIFIED NEW FLOOR BEAM INTERCOSTAL AS PN 147A5660-21 ATAG# WN9203; TOPCOATED & DRILLED NEW INTERCOSTAL. INSTALLED NEW FLOOR BEAM INTERCOSTAL IAW SRM 51-40-02-0G-0 & DWG 147A5650 REV A. APPLIED CIC IAW AMM 51-21-91-620-802 P/N 147A5660-21
